MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM RESECT GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM RESECT GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 9505-01-235
Medical Device Problem Codes Material Twisted/Bent (2981); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A comparative analysis of the photo shows that the instrument was transferred in working condition, the fixing tab is shifted to the right, the button is released.On the returned handle, the tongue is not shifted to the right, the button is pressed.Interferences in the adjusting screw are visible.The cause of the breakdown is the use in a medical facility.The product has been destroyed, there will be no return.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA HP DIS FEM RESECT GUIDE
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11254686
Report Number1818910-2021-02158
Device Sequence Number3582851
Product Code HWT
UDI-Device Identifier10603295225409
UDI-Public10603295225409
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-235
Device Catalogue Number950501235
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1